# SDR 9710391161

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 9654020003
- Condition: Seized
- Location: Lt Fuselage
- Part time: 2,396 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING FLAP RETRACTION AFTER TAKEOFF, STICK SHAKER ACTIVATED, SLAT DISAGREE LIGHT AND RESET LIGHT ILLUMINATED AND COULD NOT GET SLATS TO RETRACT.  DUMPED 10,000 LBS OF FUEL AND RETURNED TO SFO.  MAINTENANCE REPLACED THE STALL TRANSDUCER, OPERATIONAL CHECK OK.
